# SDR 9617289970

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9334
- Make and model: Doug DC-9-31
- Aircraft serial: 47247
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Fwd Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, FOUND FORWARD CABIN EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERIES IN BATTERY PACK, OPERATIONAL CHECK NORMAL.
